MAUDE Adverse Event Report: ARROW INTERNATIONAL INC. CATH PKGD: BERMAN 5 FR 80CM; CATHETER, FLOW DIRECTED

ARROW INTERNATIONAL INC. CATH PKGD: BERMAN 5 FR 80CM; CATHETER, FLOW DIRECTED
Model Number IPN000083
Medical Device Problem Code Tear, Rip or Hole in Device Packaging (2385)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 09/28/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
There was no patient involvement.It was reported that procurement noticed a hole in the external packaging on one of the product during stocking.
 
Event or Problem Description
 
Additional Manufacturer Narrative
(b)(4).Teleflex received the device for investigation.The reported complaint that the "pouch has hole/tear" is confirmed.Upon visual inspection, a tear was noted on the original packaging pouch.No other damage was noted to the packaging.No visual or functional abnormalities were noted to the returned catheter.The root cause of the complaint is undetermined.A potential cause is customer handling.This complaint is considered isolated.A device history record (dhr) review was conducted for the lot number with no relevant findings.The device passed all manufacturing specifications prior to release.Teleflex assessed the risk for the reported complaint.There are no new or revived risk.This will be monitored for any developing trends.

Brand Name
CATH PKGD: BERMAN 5 FR 80CM
Common Device Name
CATHETER, FLOW DIRECTED
Manufacturer (Section D)
ARROW INTERNATIONAL INC.
reading PA
MDR Report Key10705333
Report Number3010532612-2020-00313
Device Sequence Number2849409
Product Code DYG
UDI-Device Identifier00801902002273
UDI-Public00801902002273
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K892530
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/30/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2021
Device Model NumberIPN000083
Device Catalogue NumberAI-07135
Device Lot Number16F20D0061
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/23/2020
Initial Date Received by Manufacturer 09/30/2020
Supplement Date Received by Manufacturer11/19/2020
Initial Report FDA Received Date10/20/2020
Supplement Report FDA Received Date11/20/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1